Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 3-4, Pages 425-436
http://dx.doi.org/10.1155/S1085337598000645

Almost periodic mild solutions of a class of partial functional differential equations

1Department of Mathematics, University of Augsburg, Augsburg D-86135, Germany
2Department of Mathematics, The University of Electro-Communications, Chofugaoka 1-5-1, Chofu, Tokyo 182, Japan

Received 10 May 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernd Aulbach and Nguyen Van Minh, “Almost periodic mild solutions of a class of partial functional differential equations,” Abstract and Applied Analysis, vol. 3, no. 3-4, pp. 425-436, 1998. https://doi.org/10.1155/S1085337598000645.